# SDR REXA2019112641647

- Difficulty date: October 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: CC670333573
- Condition: Cracked
- Location: Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON DOUBLER OF COLLER TRAY OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT. (FUS).
SUMMARY:  DOUBLER OF COLLER TRAY OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT WAS REPLACED PER CRJ900 SRM 53-11-43-201-001-A01
